# SDR FDEA201901110086

- Difficulty date: January 11, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FOWARD HINGE (WING SIDE) UPPER MOUNT OUTBOARD HOLE BORE CORROSION RIGHT HAND WING OUTBOARD FLAP INBOARD FOWARD HINGE (WING SIDE) UPPER MOUNT OUTBOARD HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-08 AND EA.1-5750-T0344534 P1 STEP 2. TITLE:WINGS-FLIGHT SURFACES-EO 1-5750-7-5002- RT WING-OUTBD FLAP, INBD FWD HINGE(WING SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
